# SDR UIEA2021060101231

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #8 SLAT UPPER SURFACE OF TE WEDGE IS DELAMINATED AT IB UPPER CORNER OF SLAT. DOT 005( REPAIRED UPR SURFACE OF #8 SLAT TE WEDGE IB UPR CORNER IAW B767 SRM 57-43-02-01-01, 51-70-10 REP.4 )
